# SDR CA020626014

- Difficulty date: June 19, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 10,936 hours
- Engine: Lyc TIO540A2C
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: URHB32E
- Condition: Failed
- Location: Nr 5 Cylinder
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

(CAN) MAG DROPPED 300 RPM ON RIGHT HAND ENGINE DURING RUN-UP.  CYLINDER NR 5 BOTTOM SPARK PLUG WAS FOUND UNSERVICEABLE. SPARK PLUG REPLACED WITH NEW ONE.
